PL EN


Preferences help
enabled [disable] Abstract
Number of results
2016 | 130 | 1 | 256-258
Article title

Null Quaternionic Bertrand Curves in Minkowski Space R₁⁴

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
In this study, we defined null quaternionic Bertrand curves in R₁⁴. The only Bertrand null quaternionic curves in R₁⁴ are null quaternionic helices with (p-τ)=0.
Keywords
EN
Publisher

Year
Volume
130
Issue
1
Pages
256-258
Physical description
Dates
published
2016-07
Contributors
author
  • Süleyman Demirel University, Department of Mathematics, Isparta, Turkey
References
  • [1] B.O. Neill, Semi-Riemannian geometry with applications to relativity, Academic Press, New York 1983
  • [2] W.B. Bonnor, Tensor N.S. 20, 229 (1969)
  • [3] A. Bejancu, Publ. Math. Debrecen 44 145 (1994)
  • [4] A. Fernandez, A. Gimenez, P. Lucas, Int. J. Mod. Phys. A. 16 4845 (2001)
  • [5] A.C. Çöken, Ü. Çiftçi, Geometriae Dedicata 114, 71 (2005), doi: 10.1007/s10711-005-4804-1
  • [6] K.L. Duggal, D.H. Jin, Null Curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific Publishing, 2007
  • [7] K. Bharathi, M. Nagaraj, Indian J. Pure Appl. Math. 18, 507 (1987)
  • [8] A.C. Çöken, A. Tuna, Appl. Math. Comp. 155, 373 (2004), doi: 10.1016/S0096-3003(03)00783-5
  • [9] A. Tuna Aksoy, A.C. Çöken, Acta Phys. Pol. A 128, B-286 (2015), doi: 10.12693/APhysPolA.128.B-286
  • [10] A. Tuna Aksoy, A.C. Çöken, Null Quaternionic Cartan Helices in R3v, (2015), submitted
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv130n1066kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.